Alert archive / Arkansas / Tornado Warnings in 2022
Tornado Warning 31, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 13, 2022, 2:42 PM CDT for Craighead County, Greene County, Mississippi County, Arkansas; Dunklin County, Pemiscot County, Missouri. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 2:42 PM CDT (19:42 UTC)
- Expired
- Apr 13, 2022, 3:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 79 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:45 PM CDT | TSTM WND DMG | 7 Nw Monette, AR | NUMEROUS POWERLINES DOWN NEAR SCHUGTOWN IN EASTERN CRAIGHEAD COUNTY. |
| Apr 13, 2:50 PM CDT | TSTM WND DMG | 1 Ssw Cardwell, MO | DAMAGE TO ROOF OF NEW BUILDING AT MAIN STREET AND HIGHWAY 412. |
| Apr 13, 2:50 PM CDT | TSTM WND DMG | Cardwell, MO | TREES UPROOTED AND POWER LINES DOWN IN CARDWELL AREA. |
| Apr 13, 2:50 PM CDT | TSTM WND GST 60 | Cardwell, MO | MISSOURI MESONET STATION. |
| Apr 13, 2:50 PM CDT | TORNADO | 4 Nne Leachville, AR | EF-0 TORNADO DAMAGED TREES, CENTER PIVOT IRRIGATION SYSTEMS, AND A FEW STRUCTURES ALONG A 7.8 MILE PATH FROM 4 MILES NNE OF LEACHVILLE, AR, TO HORNERSVILLE, MO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:42 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 141 J/kg
- Mixed-layer CIN
- -450 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 627 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
380
WFUS54 KMEG 131942
TORMEG
ARC031-055-093-MOC069-155-132015-
/O.NEW.KMEG.TO.W.0031.220413T1942Z-220413T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
242 PM CDT Wed Apr 13 2022
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Southeastern Greene County in eastern Arkansas...
Northeastern Craighead County in eastern Arkansas...
Northwestern Mississippi County in eastern Arkansas...
Southwestern Pemiscot County in southeastern Missouri...
Southern Dunklin County in southeastern Missouri...
* Until 315 PM CDT.
* At 242 PM CDT, a severe thunderstorm producing a tornado was
located near Monette, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Kennett, Gosnell, Steele, Leachville, Senath, Monette, Cardwell,
Hornersville, Arbyrd, Holland, Delfore, Calumet, Buckeye, Lester,
Arkmo, West Kennett, Noland, Happy Corners, Macey and Schug.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3585 9046 3594 9052 3628 9002 3602 8981
TIME...MOT...LOC 1942Z 242DEG 57KT 3593 9042
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SWB3 follow-up statements
630
WWUS54 KMEG 131948
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
248 PM CDT Wed Apr 13 2022
ARC055-131958-
/O.CAN.KMEG.TO.W.0031.000000T0000Z-220413T2015Z/
Greene AR-
248 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...and southeastern Missouri.
LAT...LON 3602 8981 3589 9033 3598 9039 3599 9039
3602 9035 3604 9035 3605 9034 3606 9034
3628 9002
TIME...MOT...LOC 1948Z 242DEG 57KT 3598 9031
$$
ARC031-093-MOC069-155-132015-
/O.CON.KMEG.TO.W.0031.000000T0000Z-220413T2015Z/
Craighead AR-Mississippi AR-Pemiscot MO-Dunklin MO-
248 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHEASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI...SOUTHWESTERN
PEMISCOT AND SOUTHERN DUNKLIN COUNTIES...
At 248 PM CDT, a severe thunderstorm producing a tornado was located
near Cardwell, or near Leachville, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kennett, Gosnell, Steele, Leachville, Senath, Monette, Cardwell,
Hornersville, Arbyrd, Holland, Delfore, Calumet, Buckeye, Arkmo, West
Kennett, Noland, Happy Corners, Woodland Corner, Pawheen and Poplar
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3602 8981 3589 9033 3598 9039 3599 9039
3602 9035 3604 9035 3605 9034 3606 9034
3628 9002
TIME...MOT...LOC 1948Z 242DEG 57KT 3598 9031
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SWB847
WWUS54 KMEG 131953
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
253 PM CDT Wed Apr 13 2022
ARC031-132002-
/O.CAN.KMEG.TO.W.0031.000000T0000Z-220413T2015Z/
Craighead AR-
253 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR NORTHEASTERN CRAIGHEAD COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...and southeastern Missouri.
LAT...LON 3602 8981 3591 9025 3596 9029 3599 9029
3600 9032 3603 9035 3628 9002
TIME...MOT...LOC 1952Z 242DEG 57KT 3602 9022
$$
ARC093-MOC069-155-132015-
/O.CON.KMEG.TO.W.0031.000000T0000Z-220413T2015Z/
Mississippi AR-Pemiscot MO-Dunklin MO-
253 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN MISSISSIPPI...SOUTHWESTERN PEMISCOT AND SOUTHEASTERN
DUNKLIN COUNTIES...
At 252 PM CDT, a severe thunderstorm producing a tornado was located
over Arbyrd, or near Leachville, moving northeast at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kennett, Gosnell, Steele, Leachville, Senath, Cardwell, Hornersville,
Arbyrd, Holland, Happy Corners, Calumet, Buckeye, Arkmo, West
Kennett, Woodland Corner, Pawheen, Noland, Poplar Corner, Garson and
Boynton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3602 8981 3591 9025 3596 9029 3599 9029
3600 9032 3603 9035 3628 9002
TIME...MOT...LOC 1952Z 242DEG 57KT 3602 9022
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SWB142
WWUS54 KMEG 132002
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
302 PM CDT Wed Apr 13 2022
ARC093-MOC069-155-132015-
/O.CON.KMEG.TO.W.0031.000000T0000Z-220413T2015Z/
Mississippi AR-Pemiscot MO-Dunklin MO-
302 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTH
CENTRAL MISSISSIPPI...SOUTHWESTERN PEMISCOT AND SOUTHEASTERN DUNKLIN
COUNTIES...
At 302 PM CDT, a severe thunderstorm producing a tornado was located
near Hornersville, or 7 miles east of Senath, moving northeast at 65
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kennett, Gosnell, Steele, Senath, Hornersville, Holland, Calumet,
West Kennett, Woodland Corner, Noland, Rives, Hornersville Junction,
West Hermondale, Octa, Scobeville, New Survey, Vincit, Gilbert,
Denton and Gobler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3602 8981 3594 9013 3610 9025 3628 9002
TIME...MOT...LOC 2002Z 242DEG 57KT 3610 9004
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
SWBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:51 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 13, 12:51 PM CDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1251 PM CDT Wed Apr 13 2022
.DISCUSSION...
Updated for Aviation Discussion related to the 18Z TAFs
&&
.PREV DISCUSSION... /issued 1019 AM CDT Wed Apr 13 2022/
DISCUSSION...
Skies are partly cloudy across the Mid-South this morning with
temperatures ranging from the upper 60s to lower 70s. There are a
few showers across portions of eastern Arkansas and north
Mississippi. The cold front is just about to cross the
Oklahoma/Arkansas border so the main line of thunderstorms will
move into the region by late this afternoon. Current forecast
looks good for now but will update to remove morning wording.
ARS
PREV DISCUSSION... /issued 456 AM CDT Wed Apr 13 2022/
A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE
MID-SOUTH THIS AFTERNOON AND EVENING...
DISCUSSION...Surface analysis this morning places a surface low
over Southern Minnesota with a trailing cold front back into
Northwest Missouri, Southeast Kansas and into the Texas/Oklahoma
Panhandle. Additionally, a dry line is located over West Texas.
Meanwhile, a mid-level shortwave is producing showers and a few
thunderstorms across the Mid-South early this morning and have
remained sub-severe thus far. As of 3 AM CDT, temperatures across
the Mid-South remain quite mild in the middle to upper 60s. The
expected severe thunderstorm outbreak will remain the primary
concern in this morning's forecast issuance.
Short term models continue to indicate an upper level trough
becoming negatively tilted as it moves into the Lower Mississippi
Valley this afternoon and evening. Early morning showers and
thunderstorms are expected to depart the forecast area this
morning as the mid-level shortwave trough departs to the east of
the area with a shallow capping inversion forming in its place,
bringing a period of mainly dry weather until early afternoon.
This will aid in developing strong instability (surface-based CAPE
values in excess of 3000 J/kg) across the Mid-South in a warm and
moist environment. The large scale forcing associated with the
upper level trough will begin to erode the capping inversion by
early this afternoon.
Short term Convective Allowing Model solutions (CAMs) indicate
initial convective initiation by early to mid afternoon should be
in the form of discrete convection as showers and thunderstorms
develop across portions of East Arkansas, Northwest Mississippi,
and Southwest Tennessee then spread northeast into the remainder
of the afternoon. 0-6 km Bulk Shear values between 50 to 60 kts,
excellent directional and speed shear provided by a 60 kt low
level jet, 0-1 km storm relative helicity values between 300-400
m2/s2, and low LCL's around 1500 ft will provide a conducive
environment for the development of supercells and tornadoes,
including the potential for strong and long track tornadoes. Very
large hail along with damaging winds are also possible with the
discrete convection.
Between late afternoon and early evening a quasi-linear
convective system (QLCS) is expected to develop along the cold
front producing another potential for severe thunderstorms into
this evening. Some CAMs are indicating the convective mode could
get a little messy between late afternoon into early evening as
the convective mode begins to transition from discrete to quasi-
linear. Anyone in the Mid-South should be prepared for the
potential of large hail, damaging winds, tornadoes regardless of
the convective mode. Be ready to utilize a severe weather safety
plan, and have multiple ways to receive warnings.
In addition, a Wind Advisory remains in effect but was expanded to
include the entire Mid-South due to the strong boundary layer
winds and guidance indicating most locations reaching advisory
criteria. Heavy rainfall is also possible and a Flood Watch
remains in effect for the northern third of the Mid-South into
this evening for the potential of up to 2 inches of rain.
Cooler and drier air will begin to build in behind the front later
tonight bringing a temporary break in inclement weather to the
Mid-South through Friday.
Unfortunately, long term models indicate showers and thunderstorm
chances will return Friday night into Saturday as a warm front
moves back north across the area and yet another potential for a
few strong to severe thunderstorms Friday night. Showers and
thunderstorm chances will persist into Easter Sunday and gradually
come to an end on Monday as a cold front moves across the Lower
Mississippi Valley.
CJC
&&
.AVIATION...
Most areas across the Mid-South are dry right now, however, there
is a small area of showers just west of Memphis. And a large line
of storms to the west of that, currently in central Arkansas. The
line will begin to move through the area in the next couple of
hours. Winds will pickup even more and there will be
thunderstorms. Wind shear may be an issue at all sites, however,
think this is related to thunderstorms, so not in the TAFs.
Ceilings will lower to MVFR category, yet visibility will lower to
IFR. Winds will shift toward the north after the storms move
through. TLSJr
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Thursday for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
Flood Watch until midnight CDT tonight for Clay-Craighead-Greene-
Mississippi.
MO...Wind Advisory until 1 AM CDT Thursday for Dunklin-Pemiscot.
Flood Watch until midnight CDT tonight for Dunklin-Pemiscot.
MS...Wind Advisory until 1 AM CDT Thursday for Alcorn-Benton MS-
Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...Wind Advisory until 1 AM CDT Thursday for Benton TN-Carroll-
Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
McNairy-Obion-Shelby-Tipton-Weakley.
Flood Watch until midnight CDT tonight for Benton TN-Carroll-
Dyer-Gibson-Henry-Lake-Obion-Weakley.
&&Hazardous weather outlook, Apr 13, 3:52 AM CDT, 10 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 352 AM CDT Wed Apr 13 2022 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-141145- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 352 AM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A significant severe weather outbreak is expected across the entire Mid-South this afternoon and evening. Tornadoes, including some potentially strong tornadoes, very large hail and damaging winds are all possible. Heavy rainfall and flash flooding will also be possible. A Flood Watch remains in effect for northern portions of the Mid- South into this evening. A Wind Advisory is in effect through tonight across the entire Mid-South. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few strong to perhaps severe thunderstorms may be possible Friday night across portions of East Arkansas and North Mississippi. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening in support of severe weather operations.
In the hours before
Special weather statement, Apr 13, 1:18 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Memphis TN
118 PM CDT Wed Apr 13 2022
ARZ018-026>028-MOZ113-131845-
Poinsett AR-Greene AR-Craighead AR-Mississippi AR-Dunklin MO-
118 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of Greene, Craighead,
northwestern Poinsett, northwestern Mississippi and southwestern
Dunklin Counties through 145 PM CDT...
At 118 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cash, or 9 miles southwest of Jonesboro, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Jonesboro, Paragould, Trumann, Manila, Harrisburg, Bono, Lake City,
Leachville, Bay, Brookland, Monette, Caraway, Crowleys Ridge State
Park, Lake Frierson State Park, Oak Grove Heights, Lafe, Cash, Egypt,
Beech Grove and Walcott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3588 9092 3588 9087 3595 9086 3626 9057
3626 9055 3589 9012 3551 9079 3568 9090
3576 9104
TIME...MOT...LOC 1818Z 218DEG 43KT 3576 9084
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SWBSpecial weather statement, Apr 13, 1:39 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Memphis TN 139 PM CDT Wed Apr 13 2022 ARZ027-035-036-048-131915- Poinsett AR-St. Francis AR-Cross AR-Crittenden AR- 139 PM CDT Wed Apr 13 2022 ...A strong thunderstorm will impact portions of eastern St. Francis, southeastern Poinsett, northwestern Crittenden and eastern Cross Counties through 215 PM CDT... At 139 PM CDT, Doppler radar was tracking a strong thunderstorm near Village Creek State Park, moving northeast at 70 mph. HAZARD...Pea size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Forrest City, Wynne, Earle, Parkin, Madison, Village Creek State Park, Caldwell, Crawfordsville, Colt, Widener, Jericho, Jennette, New Home, Turrell, Clarkedale, Three Forks, Cottonwood Corner, Booker, Fitzgerald Crossing and New Castle. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Tornado Watch remains in effect until 900 PM CDT for eastern Arkansas. && LAT...LON 3492 9072 3507 9091 3555 9048 3529 9017 TIME...MOT...LOC 1839Z 223DEG 61KT 3511 9072 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH SWB
Special weather statement, Apr 13, 1:46 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 PM CDT Wed Apr 13 2022
ARZ009-018-026-028-MOZ113-115-131915-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
146 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of central Greene,
northeastern Craighead, northwestern Mississippi, eastern Clay,
northern Pemiscot and Dunklin Counties through 215 PM CDT...
At 146 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paragould, moving northeast at 70 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Paragould, Kennett, Malden, Piggott, Portageville, Hayti, Leachville,
Campbell, Rector, Senath, Monette, Marmaduke, Chalk Bluff Natural
Area, Clarkton, Oak Grove Heights, Cardwell, Hornersville, Holcomb,
Hayti Heights and Arbyrd.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.
&&
LAT...LON 3663 8996 3654 8995 3639 8997 3639 8975
3642 8974 3643 8973 3640 8967 3641 8962
3635 8957 3634 8959 3634 8961 3632 8962
3580 9038 3605 9066 3650 9024 3650 9022
3652 9022 3663 9011
TIME...MOT...LOC 1846Z 223DEG 60KT 3608 9046
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
SWBSpecial weather statement, Apr 13, 2:13 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
213 PM CDT Wed Apr 13 2022
ARZ018-026>028-035-036-048-MOZ113-TNZ049-131945-
Poinsett AR-Greene AR-Craighead AR-St. Francis AR-Cross AR-
Mississippi AR-Crittenden AR-Dunklin MO-Tipton TN-
213 PM CDT Wed Apr 13 2022
...Strong thunderstorms will impact portions of southeastern Greene,
Craighead, northwestern St. Francis, Poinsett, Mississippi, northern
Crittenden, Cross, southern Dunklin and southwestern Tipton Counties
through 245 PM CDT...
At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cash to near Fair Oaks. Movement was east
at 65 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Jonesboro, Paragould, Kennett, Wynne, Osceola, Trumann, Manila,
Marked Tree, Earle, Harrisburg, Bono, Lake City, Leachville, Lepanto,
Bay, Senath, Brookland, Monette, Caraway and Parkin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.
&&
LAT...LON 3588 9093 3588 9087 3591 9087 3628 8997
3540 9004 3538 9008 3531 9011 3509 9100
TIME...MOT...LOC 1913Z 247DEG 57KT 3584 9090 3518 9100
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
SWBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:18 PM CDT | Special Weather Statement | MEG | Craighead, Greene | 27 min |
| Apr 13, 1:39 PM CDT | Special Weather Statement | MEG | St. Francis | 36 min |
| Apr 13, 1:46 PM CDT | Special Weather Statement | MEG | Greene | 29 min |
| Apr 13, 2:13 PM CDT | Special Weather Statement | MEG | Craighead, Cross, Mississippi, Poinsett | 32 min |
| Apr 13, 2:23 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 21 min |
| Apr 13, 2:39 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Greene, Mississippi, Poinsett | 36 min |
| Apr 13, 2:46 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 44 min |
| Apr 13, 2:51 PM CDT | Tornado Warning | MEG | Craighead, Mississippi, Poinsett | 24 min |
| Apr 13, 3:08 PM CDT | Tornado Warning | MEG | Mississippi | 25 min |
| Apr 13, 3:11 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 49 min |
| Apr 13, 3:20 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 40 min |
| Apr 13, 3:25 PM CDT | Tornado Warning | MEG | Crittenden | 50 min |
| Apr 13, 3:31 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 44 min |
| Apr 13, 3:43 PM CDT | Areal Flood Advisory | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 3 hr |
| Apr 13, 3:53 PM CDT | Areal Flood Advisory | MEG | Crittenden | 3 hr |
| Apr 13, 4:00 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 45 min |
| Apr 13, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 52 min |
| Apr 13, 4:34 PM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 41 min |
| Apr 13, 4:37 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Phillips, St. Francis | 4 hr |
| Apr 13, 4:58 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips | 47 min |
| Apr 13, 5:09 PM CDT | Tornado Warning | MEG | Phillips | 51 min |
| Apr 13, 5:09 PM CDT | Tornado Warning | MEG | Phillips | 37 min |
| Apr 13, 6:03 PM CDT | Areal Flood Advisory | MEG | Lee | 3 hr |
| Apr 13, 3:07 PM CDT | Tornado Warning | MEG | Dunklin, Pemiscot | 23 min |
| Apr 13, 3:26 PM CDT | Tornado Warning | MEG | Pemiscot | 25 min |
Nearby
Tornado Warnings in Arkansas, 2022Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.